# SDR JJBA20121224010

- Difficulty date: December 24, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 27,844 hours, 37,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW OBSERVED THE FWD SECTION OF FLOOR EMERGENCY LIGHTS WAS NOT ILLUMINATING DURING A ROUTINE TEST.  MX REPLACED THE LIGHT STRIP AND ALL OPS CHECKED WERE SATISFACTORY.
